A Caccioppoli estimate and fine continuity for superminimizers on metric spaces
Annales Fennici Mathematici, Tome 33 (2008) no. 2, pp. 597-604
Cet article a éte moissonné depuis la source Journal.fi
Affiliations des auteurs :
Riikka Korte 1
@article{AFM_2008_33_2_a14,
author = {Riikka Korte},
title = {A {Caccioppoli} estimate and fine continuity for superminimizers on metric spaces},
journal = {Annales Fennici Mathematici},
pages = {597--604},
year = {2008},
volume = {33},
number = {2},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AFM_2008_33_2_a14/}
}
Riikka Korte. A Caccioppoli estimate and fine continuity for superminimizers on metric spaces. Annales Fennici Mathematici, Tome 33 (2008) no. 2, pp. 597-604. http://geodesic.mathdoc.fr/item/AFM_2008_33_2_a14/